Content area

|
|

Multiple vertebrale frakturer efter ophør med denosumab

Forfatter(e)
Louise Tjelum & Pia Eiken Endokrinologisk og Nefrologisk Afdeling, Nordsjællands Hospital, Hillerød

Ugeskr Læger 2018;180:V12170948
Reference: 
Ugeskr Læger 2018;180:V12170948
Blad nummer: 
Sidetal: 

Louise Tjelum & Pia Eiken:

Multiple vertebral fractures after denosumab discontinuation

Ugeskr Læger 2018;180:V12170948

Recent reports imply, that denosumab discontinuation may lead to an increased risk of multiple vertebral fractures. This is a case report about two postmenopausal women, both with previous fragility fractures, who presented multiple vertebral fractures after denosumab discontinuation. One of the women also had symptomatic hypoparathyroid hypercalcaemia, six months after denosumab was discontinued. We recommend, that denosumab treatment should not be stopped without considering an alternative treatment.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Stefan Svendsen | 30/07
3 kommentarer
af Leo Kirkegaard Winther | 28/07
17 kommentarer
af Ann-Christina Skyttebo Scheffmann | 26/07
1 Kommentar
af Birger Kreutzfeldt | 23/07
10 kommentarer
af Susanne Mejlby Nielsen | 19/07
2 kommentarer
af Toke Seierøe Barfod | 17/07
1 Kommentar
af Betina Damsgaard | 12/07
1 Kommentar
af Preben G. Berthelsen | 12/07
1 Kommentar
af Eskild Boeskov | 11/07
6 kommentarer